Buy it Again
Advil Migraine Pain Reliever Liquid Filled Capsules 200mg Ibuprofen - 20 Count

Advil Migraine Pain Reliever Liquid Filled Capsules 200mg Ibuprofen - 20 Count

Ibuprofen, Solubilized, 200 mg, Liquid Filled Capsules

Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.
Active Ingredients: In Each Brown Oval Capsule: Solubilized Ibuprofen (Equal to 200 mg Ibuprofen) (NSAID) (Present as the Free Acid and Potassium Salt). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: D&C Yellow 10, FD&C Green 3, FD&C Red 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask a do
Directions Directions: Do not take more than directed. The smallest effective dose should be used. Adults: Take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 Years of Age: Ask a doctor.
About the Producer Pfizer

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.